Journal article Open Access

Some Generalized Results to unify Classical Polynomials

MamtaDassani; Mukesh kushwaha


Citation Style Language JSON Export

{
  "DOI": "10.35940/ijbsac.B0201.033321", 
  "container_title": "International Journal of Basic Sciences and Applied Computing (IJBSAC)", 
  "language": "eng", 
  "title": "Some Generalized Results to unify Classical Polynomials", 
  "issued": {
    "date-parts": [
      [
        2021, 
        3, 
        30
      ]
    ]
  }, 
  "abstract": "<p>Present work of this paper deals with the unification of classical polynomials in which we have defined a generalized polynomial set analogous to that of associated Legendre polynomial P (x) m n by taking 5the use of Operator. Also we have derived explicit form, OperationalFormulae generating functions for this function.</p>", 
  "author": [
    {
      "family": "MamtaDassani"
    }, 
    {
      "family": "Mukesh kushwaha"
    }
  ], 
  "page": "1-5", 
  "volume": "3", 
  "type": "article-journal", 
  "issue": "3", 
  "id": "5482262"
}
15
12
views
downloads
Views 15
Downloads 12
Data volume 4.1 MB
Unique views 15
Unique downloads 12

Share

Cite as